| Model Number |
MI1260 SONATA 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient explanted in emergency due to severe infection.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: device investigation of the received parts did not reveal any device defect or damage, which is expected to have been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field, the device was explanted due to an infection in the mastoid.A review of the device's sterilization records show that the device has been subject to a valid sterilization process.No available information points to the implant being the source of the reported issue, however, the presence of the device might have contributed to its subsequent development.This is a final report.
Event or Problem Description
The user needed an emergency explantation due to a severe infection.